Duke Mathematical Journal

A class of discriminatory solutions to simple N-person games

Guillermo Owen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 3 (1965), 545-553.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375927

Digital Object Identifier
doi:10.1215/S0012-7094-65-03256-4

Mathematical Reviews number (MathSciNet)
MR0181476

Zentralblatt MATH identifier
0138.16502

Subjects
Primary: 90.70

Citation

Owen, Guillermo. A class of discriminatory solutions to simple $N$ -person games. Duke Math. J. 32 (1965), no. 3, 545--553. doi:10.1215/S0012-7094-65-03256-4. https://projecteuclid.org/euclid.dmj/1077375927


Export citation